Description of random fields by means of one-point finite-conditional distributions - École des Ponts ParisTech Access content directly
Journal Articles Journal of Contemporary Mathematical Analysis Year : 2011

Description of random fields by means of one-point finite-conditional distributions

No file

Dates and versions

hal-00588728 , version 1 (26-04-2011)

Identifiers

Cite

Arnak S. Dalalyan, Boris Nahapetian. Description of random fields by means of one-point finite-conditional distributions. Journal of Contemporary Mathematical Analysis, 2011, 46 (2), pp.67-73. ⟨10.3103/S1068362311020075⟩. ⟨hal-00588728⟩
273 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More